# SDR CALA9601259

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ILLUMINATED.  WHEN GEAR WAS EXTENDED ALL THREE GREEN LIGHTS ILLUMINATED WITH NO RED LIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG UPLOCK SENSOR AT FAULT.  THE LT UPLOCK SENSOR WAS REPLACED.  IN ADDITION, THE M988 CARD WAS REPLACED AS A PRECAUTIONARY MEASURE, OPERATIONAL CHECKS WERE GOOD IAW MM 32-09-01.
